Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Lemmens, Bas (2007) Variations of a combinatorial problem on finite sets. Elemente der Mathematik, 62 (2). pp. 59-67. ISSN 0013-6018. (doi:10.4171/EM/55) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28441)
This list was generated on Sat Apr 20 01:31:07 2024 BST.